# SDR VJ9800546

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HFEC INSPECTION CONFIRMED FASTENER HOLE CRACK IN SKIN AT FS 680 RT SIDE AND FS 718 RT SIDE.  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLER IAW DC9 SRM 51-10-3, DC9 DWG SRO9530129 AND SRM 53-04, FIG 40.
